# SDR ABXA080166

- Difficulty date: May 20, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- Aircraft time: 60,307 hours, 64,371 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9919619504N
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT MAIN FRAME FS 737, FRAME CRACKS EXCEEDS LIMITS OF EXSISTING 5935650.  FRAME HAD CRACKS AT FORWARD POINTS H & I AND AFT FLANGE POINTS G & J.  REMOVED & REPLACED MAIN FRAME IAW DC9 SRM. (A)
